# SDR SWAA097404

- Difficulty date: November 20, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 77,814 hours, 42,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHTS INOP.  RELAMPED PER MM.
